How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17667
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I just got my iron transfusion Friday and I've noticed a

Customer Question

Hi, I just got my iron transfusion Friday and I've noticed a little itching in the areas of my hands where I've gotten the iron transfusion. Today I have to look at my arms and it's like I have hives all over my arms , can this be from the iron transfusion? This isn't my first rash I've noticed after the transfusions but it's never been this bad
JA: The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: No. This is it.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Health
Expert:  Dr. Saha replied 4 months ago.

Thank you for your question.
I am Dr Saha, I shall try my best to help you.
Itching & rash can occur from iron transfusion.
You can take antihistamine like benadryl or zyrtec for it.
However, I would suggest to inform your doctor too as the hives are all over your arms.

He can prescribe prescription grade medicines, cream.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.